# SDR MASA2018092511410

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15021
- Aircraft time: 34,247 hours, 27,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG OVERHEAD FLOOD LIGHT ROW 18 INOP. PLACED ON MEL
